Partial Regularity Results Up to the Boundary for Harmonic Maps Into a Finsler Manifold
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 5, p. 1953-1970
@article{AIHPC_2009__26_5_1953_0,
     author = {Tachikawa, Atsushi},
     title = {Partial Regularity Results Up to the Boundary for Harmonic Maps Into a Finsler Manifold},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     pages = {1953-1970},
     doi = {10.1016/j.anihpc.2009.05.001},
     zbl = {1171.49028},
     mrnumber = {2566717},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_2009__26_5_1953_0}
}
Tachikawa, Atsushi. Partial Regularity Results Up to the Boundary for Harmonic Maps Into a Finsler Manifold. Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 5, pp. 1953-1970. doi : 10.1016/j.anihpc.2009.05.001. http://www.numdam.org/item/AIHPC_2009__26_5_1953_0/

[1] Antonelli P. L., Ingarten R. S., Matsumoto M., The Theory of Sprays and Finsler Spaces With Applications in Physics and Biology, Kluwer Academic Publishers Group, 1993. | MR 1273129 | Zbl 0821.53001

[2] Bellettini G., Paolini M., Anisotropic Motion by Mean Curvature in the Context of Finsler Geometry, Hokkaido Math. J. 25 (1996) 537-566. | MR 1416006 | Zbl 0873.53011

[3] Campanato S., Elliptic Systems With Non-Linearity Q Greater Or Equal to Two. Regularity of the Solution of the Dirichlet Problem, Ann. Mat. Pura Appl. 147 (1987) 117-150. | MR 916705 | Zbl 0635.35038

[4] Campanato S., A Maximum Principle for Non-Linear Elliptic Systems: Boundary Fundamental Estimates, Adv. Math. 66 (1987) 291-317. | MR 915857 | Zbl 0644.35042

[5] Centore P., Finsler Laplacians and Minimal-Energy Maps, Internat. J. Math. 11 (2000) 1-13. | MR 1757888 | Zbl 1110.58307

[6] Eells J., Sampson J., Harmonic Mappings of Riemannian Manifolds, Amer. J. Math. 86 (1964) 109-160. | MR 164306 | Zbl 0122.40102

[7] Giaquinta M., Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud., vol. 105, Princeton Univ. Press, 1983. | MR 717034 | Zbl 0516.49003

[8] Giaquinta M., Giusti E., On the Regularity of the Minima of Variational Integrals, Acta Math. 148 (1982) 31-46. | MR 666107 | Zbl 0494.49031

[9] Giaquinta M., Giusti E., Differentiability of Minima of Non-Differentiable Functionals, Invent. Math. 72 (1983) 285-298. | MR 700772 | Zbl 0513.49003

[10] Giaquinta M., Giusti E., The Singular Set of the Minima of Certain Quadratic Functionals, Ann. Sc. Norm. Super. Pisa 9 (1984) 45-55. | Numdam | MR 752579 | Zbl 0543.49018

[11] Giaquinta M., Hildebrandt S., A Priori Estimates for Harmonic Mappings, J. Reine Angew. Math. 336 (1982) 124-164. | MR 671325 | Zbl 0508.58015

[12] Giaquinta M., Martinazzi L., An Introduction to the Regularity Theory for Elliptic Systems, Harmonic Maps and Minimal Graphs, Appunti. Sc. Norm. Super. Pisa (N. S.), vol. 2, Edizioni della Normale, Pisa, 2005. | MR 2192611 | Zbl 1093.35001

[13] Giaquinta M., Modica G., Regularity Results for Some Classes of Higher Order Nonlinear Elliptic Systems, J. Reine Angew. Math. 311/312 (1979) 145-169. | MR 549962 | Zbl 0409.35015

[14] Giusti E., Direct Method in the Calculus of Variations, World Scientific, 2003. | MR 1962933 | Zbl 1028.49001

[15] Hildebrandt S., Kaul H., Widman K.-O., An Existence Theorem for Harmonic Mappings of Riemannian Manifolds, Acta Math. 138 (1-2) (1977) 1-16. | MR 433502 | Zbl 0356.53015

[16] Jost J., Meier M., Boundary Regularity for Minima of Certain Quadratic Functionals, Math. Ann. 262 (1983) 549-561. | MR 696525 | Zbl 0488.49004

[17] Marcus M., Mizel V., Continuity of Certain Nemitsky Operators on Sobolev Spaces and the Chain Rule, J. Anal. Math. 28 (1975) 303-334. | MR 482444 | Zbl 0328.46028

[18] Mo X., Harmonic Maps From Finsler Spaces, Illinois J. Math. 45 (2001) 1331-1345. | MR 1895460 | Zbl 0996.53047

[19] Mo X., Yang Y., The Existence of Harmonic Maps From Finsler Manifolds to Riemannian Manifolds, Sci. China Ser. A 48 (2005) 115-130. | MR 2156621 | Zbl 1127.58011

[20] Nishikawa S., Harmonic Maps in Complex Finsler Geometry. Variational Problems in Riemannian Geometry, in: Progr. Nonlinear Differential Equations Appl., vol. 59, Birkhäuser, Basel, 2004, pp. 113-132. | MR 2076270 | Zbl 1064.58015

[21] Nishikawa S., Harmonic Maps of Finsler Manifolds, in: Topics in Differential Geometry, Printing House of the Romanian Academy, 2008. | MR 2484673 | Zbl 1157.53032

[22] Schoen R., Uhlenbeck K., A Regularity Theory for Harmonic Maps, J. Differential Geom. 17 (2) (1982) 307-335. | MR 664498 | Zbl 0521.58021

[23] Schoen R., Uhlenbeck K., Boundary Regularity and the Dirichlet Problem for Harmonic Maps, J. Differential Geom. 18 (2) (1983) 253-268. | MR 710054 | Zbl 0547.58020

[24] Shen Y.-B., Zhang Y., Second Variation of Harmonic Maps Between Finsler Manifolds, Sci. China Ser. A 47 (2004) 39-51. | MR 2054666

[25] Tachikawa A., A Partial Regularity Result for Harmonic Maps Into a Finsler Manifold, Calc. Var. Partial Differential Equations 15 (2003) 217-224, Calc. Var. Partial Differential Equations 15 (2003) 225-226, (Erratum). | Zbl 1023.49032

[26] Von Der Mosel H., Winklmann S., On Weakly Harmonic Maps From Finsler to Riemannian Manifolds, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (1) (2009) 39-57. | Numdam | MR 2483812 | Zbl 1166.53050